# SDR SWIA200413280

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 21,417 hours, 29,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0156
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,366 hours, 13,789 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE OUTBOARD FLAPS INDICATED A SINGLE BAR ASSEMETRY.  RETURNED TO FAT.  REMOVED AND REPLACED FLAP CONTROL UNIT  IAW EMB 120 MM 27-50-00.  OPS CHECK GOOD.
